JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INVARIANT SUBSPACES FOR THE BACKWARD SHIFT ON THE HARDY SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 4,  2014, pp.901-906
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.4.901
 Title & Authors
INVARIANT SUBSPACES FOR THE BACKWARD SHIFT ON THE HARDY SPACE
Lee, Hong Youl;
  PDF(new window)
 Abstract
In this note we provide a concrete description on the invariant subspaces for the backward shift on the Hardy space .
 Keywords
Toeplitz operators;the backward shift;invariant subspaces;
 Language
English
 Cited by
 References
1.
M. B. Abrahamse, Subnormal Toeplitz operators and functions of bounded type, Duke Math. J. 43 (1976), 597-604. crossref(new window)

2.
R. G. Douglas, Banach algebra techniques in the theory of Toeplitz operators, CBMS 15, Providence, Amer. Math. Soc. 1973.

3.
J. B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.

4.
C. Gu, J. Hendricks and D. Rutherford, Hyponormality of block Toeplitz operators, Pacific J. Math. 223 (2006), 95-111. crossref(new window)

5.
N. K. Nikolskii, Treatise on the Shift Operator, Springer, New York, 1986.

6.
V. V. Peller, Hankel Operators and Their Applications, Springer, New York, 2003.